Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some random fixed point theorems for condensing and nonexpansive operators


Author: Hong Kun Xu
Journal: Proc. Amer. Math. Soc. 110 (1990), 395-400
MSC: Primary 47H10; Secondary 60H25
DOI: https://doi.org/10.1090/S0002-9939-1990-1021908-6
MathSciNet review: 1021908
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some random versions of deterministic fixed point theorems for condensing and nonexpansive operators are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 60H25

Retrieve articles in all journals with MSC: 47H10, 60H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1021908-6
Keywords: Random fixed point, condensing random operator, nonexpansive random operator, weak inward condition, Leray-Schauder condition
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society